zbMATH — the first resource for mathematics

Fixed point results for multimaps in CAT(0) spaces. (English) Zbl 1175.47049
Author’s abstract: Common fixed point results for families of single-valued nonexpansive or quasi-nonexpansive mappings and multivalued upper semicontinuous, almost lower semicontinuous or nonexpansive mappings are proved either in CAT(0) spaces or \(\mathbb R\)-trees. It is also shown that the fixed point set of quasi-nonexpansive self-mapping of a nonempty closed convex subset of a CAT(0) space is always nonempty closed and convex.

47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
Full Text: DOI
[1] Aksoy, A.G.; Khamsi, M.A., Fixed points of uniformly Lipschitzian mappings in metric trees, Sci. math. jpn., 65, 31-41, (2007) · Zbl 1145.54039
[2] Aksoy, A.G.; Khamsi, M.A., A selection theorem in metric trees, Proc. amer. math. soc., 134, 2957-2966, (2006) · Zbl 1102.54022
[3] Bestvina, M., \(\mathbb{R}\)-trees in topology, geometry, and group theory, (), 55-91 · Zbl 0998.57003
[4] Bridson, M.; Haefliger, A., Metric spaces of non-positive curvature, (1999), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0988.53001
[5] Chaoha, P.; Phon-on, A., A note on fixed point sets in CAT(0) spaces, J. math. anal. appl., 320, 983-987, (2006) · Zbl 1101.54040
[6] Dhompongsa, S.; Kaewkhao, A.; Panyanak, B., Lim’s theorem for multivalued mappings in CAT(0) spaces, J. math. anal. appl., 312, 478-487, (2005) · Zbl 1086.47019
[7] Dress, A., Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups: A note on combinatorial properties of metric spaces, Adv. math., 53, 3, 321-402, (1984) · Zbl 0562.54041
[8] Dress, A.; Scharlau, R., Gated sets in metric spaces, Aequationes math., 34, 112-120, (1987) · Zbl 0696.54022
[9] Espinola, R.; Kirk, W.A., Fixed point theorems in \(\mathbb{R}\)-trees with applications to graph theory, Topology appl., 153, 1046-1055, (2006) · Zbl 1095.54012
[10] Itoh, S.; Takahashi, W., The common fixed point theory of singlevalued mappings and multivalued mappings, Pacific J. math., 79, 493-508, (1978) · Zbl 0371.47042
[11] Kirk, W.A.; Panyanak, B., Best approximation in \(\mathbb{R}\)-trees, Numer. funct. anal. optim., 28, 681-690, (2007) · Zbl 1132.54025
[12] Kirk, W.A., Some recent results in metric fixed point theory, J. fixed point theory appl., 2, 195-207, (2007) · Zbl 1139.05315
[13] Kirk, W.A., Fixed point theorems in CAT(0) spaces and \(\mathbb{R}\)-trees, Fixed point theory appl., 309-316, (2004) · Zbl 1089.54020
[14] Kirk, W.A., Geodesic geometry and fixed point theory. II, (), 113-142 · Zbl 1083.53061
[15] Kirk, W.A., Geodesic geometry and fixed point theory, (), 195-225 · Zbl 1058.53061
[16] Kirk, W.A., Hyperconvexity of \(\mathbb{R}\)-trees, Fund. math., Comm. appl. nonlinear anal., 10, 55-63, (2003), points
[17] Markin, J., Fixed points, selections and best approximation for multivalued mappings in \(\mathbb{R}\)-trees, Nonlinear anal., 67, 2712-2716, (2007) · Zbl 1128.47052
[18] J. Markin, N. Shahzad, Fixed point theorems for inward mappings in \(\mathbb{R}\)-trees, submitted for publication · Zbl 06412726
[19] Semple, C.; Steel, M., Phylogenetics, Oxford lecture ser. math. appl., vol. 24, (2003), Oxford Univ. Press Oxford · Zbl 1043.92026
[20] Shahzad, N.; Markin, J., Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces, J. math. anal. appl., 337, 1457-1464, (2008) · Zbl 1137.47043
[21] Tits, J., A “theorem of lie – kolchin” for trees, (), 377-388
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.